# SDR SWIA95737

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  GEAR DOORS SEEMED TO BE OPEN, BUT NOT CLOSING.  LANDING GEAR CAME DOWN WITHOUT ANY PROBLEM.  REPLACED LEFT GEAR ACTUATOR AND LEFT GEAR SHUTOFF VALUE IAW MM 32-32-11, OPS CHECK AND LEAK CHECK GOOD.
